Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 355, Number 1

All articles in this issue are freely accessible.

On the minimal free resolution of $n+1$ general forms
J. Migliore and R. M. Miró-Roig.
Trans. Amer. Math. Soc. 355 (2003), 1-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1928075
Iitaka’s fibrations via multiplier ideals
Shigeharu Takayama.
Trans. Amer. Math. Soc. 355 (2003), 37-47
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1928076
Nondegenerate multidimensional matrices and instanton bundles
Laura Costa and Giorgio Ottaviani.
Trans. Amer. Math. Soc. 355 (2003), 49-55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1927201
Inverse problem for upper asymptotic density
Renling Jin.
Trans. Amer. Math. Soc. 355 (2003), 57-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1928077
Abelian groups with layered tiles and the sumset phenomenon
Renling Jin and H. Jerome Keisler.
Trans. Amer. Math. Soc. 355 (2003), 79-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1928078
On the Jacobi group and the mapping class group of $S^{3}×S^{3}$
Nikolai A. Krylov.
Trans. Amer. Math. Soc. 355 (2003), 99-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1928079
A higher Lefschetz formula for flat bundles
Moulay-Tahar Benameur.
Trans. Amer. Math. Soc. 355 (2003), 119-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1928080
Levi foliations in pseudoconvex boundaries and vector fields that commute approximately with $∂$
Emil J. Straube and Marcel K. Sucheston.
Trans. Amer. Math. Soc. 355 (2003), 143-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1928081
On hypersphericity of manifolds with finite asymptotic dimension
A. N. Dranishnikov.
Trans. Amer. Math. Soc. 355 (2003), 155-167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1928082
Biharmonic lifts by means of pseudo-Riemannian submersions in dimension three
Miguel A. Javaloyes Victoria and Miguel A. Meroño Bayo.
Trans. Amer. Math. Soc. 355 (2003), 169-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1928083
Integration of multivalued operators and cyclic submonotonicity
Aris Daniilidis, Pando Georgiev and Jean-Paul Penot.
Trans. Amer. Math. Soc. 355 (2003), 177-195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1928084
Linear parabolic equations with strong singular potentials
Jerome A. Goldstein and Qi S. Zhang.
Trans. Amer. Math. Soc. 355 (2003), 197-211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1928085
Uniqueness for the determination of sound-soft defects in an inhomogeneous planar medium by acoustic boundary measurements
Luca Rondi.
Trans. Amer. Math. Soc. 355 (2003), 213-239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1928086
Another way to say harmonic
Michael G. Crandall and Jianying Zhang.
Trans. Amer. Math. Soc. 355 (2003), 241-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1928087
On graphic Bernstein type results in higher codimension
Mu-Tao Wang.
Trans. Amer. Math. Soc. 355 (2003), 265-271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1928088
Matrix-weighted Besov spaces
Svetlana Roudenko.
Trans. Amer. Math. Soc. 355 (2003), 273-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1928089
The space $H^{1}$ for nondoubling measures in terms of a grand maximal operator
Xavier Tolsa.
Trans. Amer. Math. Soc. 355 (2003), 315-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1928090
Fullness, Connes’ $𝜒$-groups, and ultra-products of amalgamated free products over Cartan subalgebras
Yoshimichi Ueda.
Trans. Amer. Math. Soc. 355 (2003), 349-371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1928091
Degenerate stochastic differential equations with Hölder continuous coefficients and super-Markov chains
Richard F. Bass and Edwin A. Perkins.
Trans. Amer. Math. Soc. 355 (2003), 373-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1928092
Proper actions on cohomology manifolds
Harald Biller.
Trans. Amer. Math. Soc. 355 (2003), 407-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1928093